# SDR USAA051033

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 699 INSIDE KEEL BEAM STRUT LOWER RT CORNER OF LIGHTENING HOLE IN BULKHEAD.  REMOVED DAMAGE, INSTALLED DOUBLER IAW EA 69760   DEFECT SIZE: LOWER RT CORNER OF LIGHTENING HOLE CRACKED .500 INCH.
